# SDR SWAA2022042085262

- Difficulty date: March 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 4 NOSE SKIN AT THE ACTUATOR LEADING EDGE AT LT WING 2022-147829 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN. 60009161631; DUE DATE: 03-DEC-22;[02] TOOL USED; CALIPER; PN: 700-113-10; SN: 0033158; DUE DATE: 01-OCT-22; PRECISION RADIUS GAUGE; PN: S167C; SN: AE-28454; DUE DATE: 17-JUL-22.;[03] REPAIRED SLAT 4 NOSE SKIN AT THE ACTUATOR LEADING EDGE AT LT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 FIGURE 202 SHEET 4. THIS REPAIR IS CATEGORY A AND RE-INSPECTION IS NOT REQUIRED. SEE INDIVIDUAL SING-OFFS BELOW.;[04] REPAIRED SLAT 4 NOSE SKIN AT THE ACTUATOR LEADING EDGE AT LT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 FIGURE 202 SHEET 4. THIS REPAIR IS CATEGORY A AND RE-INSPECTION IS NOT REQUIRED. SEE INDIVIDUAL SING-OFFS BELOW... RII ITEM
